| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that a disk full error prevented image storage during a vascular procedure on a allura xper fd20 or table.The clinical use of the system was in use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service performed database recreation and disk cleaning.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4).